Applications of adomian decomposition method for wave equations

Krishna B. Chavaraddi, Ramesh B. Kudenatti, Pavitra Tegginamani, Suma K. Nalavade

Abstract


In this study, an application of Adomian decomposition method (ADM) is applied to solve the wave equations with non-local boundary conditions. If the equations considered have a solution in terms of the series expansion of known function, this powerful method catches the exact solution. Comparison is made between the exact solution and Adomian decomposition method (ADM). The results reveal that the differential transform method is very effective and simple.


Full Text: PDF

How to Cite this Article:

Krishna B. Chavaraddi, Ramesh B. Kudenatti, Pavitra Tegginamani, Suma K. Nalavade, Applications of adomian decomposition method for wave equations, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 119-131

Copyright © 2017 Krishna B. Chavaraddi, Ramesh B. Kudenatti, Pavitra Tegginamani, Suma K. Nalavade. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS